I have terrible abdominal pain. Burning and cramping in the upper right quadrant. I read that Zoloft causes stomach pain. Anyone else suffer this. I'm going to quit today. I can't handle the pain. Been to ER and urgent care. Everything seems to be ok. Hurts so bad that I just want to die. Getting an MRI on Tuesday. Thanks.
Concerned; You don't say if you just started this or have you been on the Zoloft for awhile you well regret just stopping it if you have been on it for very long. This medication should be tapered off of with the doctor's help. If you have been on it and it is helping are you taking it with food or on an empty stomach. I would say take it with food and it is also important to take it every day about the same time. Please if you get this before you stop think about this to help you not have to suffer through the withdrawals. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2012 • 4 answers
Posted 3 Sep 2012 • 2 answers
Posted 30 Oct 2013 • 2 answers
Posted 11 Jan 2015 • 1 answer
Posted 22 Mar 2015 • 1 answer